Skip to the main content

Mathematical Communications , Vol. 27 No. 2, 2022.

  • Publication date: 13.11.2022.
  • Published on HRČAK: 23.11.2022.

Table of contents

Full text

On the power values of the sum of three squares in arithmetic progression (page 137-150)

Maohua Le, Gokhan Soydan
Original scientific paper


New regular two-graphs on 38 and 42 vertices (page 151-161)

Marija Maksimović, Sanja Rukavina
Original scientific paper


Complete solution of the exponential Diophantine equation \(P_n^x+P_{n+1}^x=P_m^y\) (page 163-185)

Bernadette Faye, Carlos Gomez, Florian Luca, Salah Rihane, Alain Togbe
Original scientific paper


Alternating sums of binomial quotients (page 203-213)

Wenchang Chu, Dongwei Guo
Original scientific paper


A note on the Fibonacci m-step sequences modulo q (page 215-223)

Karol Gryszka
Original scientific paper


An optimality property of an approximated solution computed by the Hessenberg method (page 225-239)

Mehdi Najafi-Kalyani, Fatemeh P. A. Beik
Original scientific paper


Periodic solutions for a higher-order parabolic equation set on a singular domain in \(\mathbb{R}^{N+1}\) (page 241-255)

Chaouchi Belkacem, Marko Kostić, Daniel Velinov
Original scientific paper


Existence and uniqueness of a periodic solution to a certain third-order neutral functional differential equation (page 257-276)

Rasha Osman Ahmed Taie, Mona Ghaleb Abdullah Alwaleedy
Original scientific paper


A limit formula for real Richardson orbits (page 277-288)

Mladen Božičević
Original scientific paper


Visits: 4.382 *